# SDR UALA2009021300495

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 51,956 hours, 18,041 cycles
- Engine: Pwa PW2037
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEICING RAMP NOTICED PIECE OF SHEET METAL DELAMINATING FROM OUTBOARD L/E OF RT ELEVATOR.  DELAM IS LOCATED APPROX 1FT FROM O/B EDGE AND 6 INCHES FROM LEADING EDGE ON UPPER SURFACE.  ELEVATOR REMOVED & ROUTED TO SHOP.  WAITING FOR SHOP EVALUATION AND ESTIMATE OF REPAIR.  APPARENT METAL BONDING STRIP IS PULLED UP.  ELEVATOR WAS REPLACED AT SMB.  INSPECTION COMPLETE AND OP CHECK ACCOMPLISHED.
